# SDR AWXA200300670

- Difficulty date: June 6, 2003
- Submitted: June 9, 2003
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 43,325 hours, 19,727 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664109
- Part serial: A7269
- Condition: Faulty
- Location: R-1 Door
- Part time: 6,251 hours, 806 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR EMERGENCY ESCAPE SLIDE ARM LIGHT IS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE R-1 DOOR EMERGENCY ESCAPE SLIDE IAW T/C R1C25304, OPERATIONAL CHECK WAS GOOD.
